Group theoretic formulation of the Segal-Wilson approach to integrable systems with applications

Haak, Guido ; Schmidt, Martin U. ; Schrader, Robert

Additional URL:
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Reviews in Mathematical Physics : RMP
Volume: 4
Issue number: 3
Page range: 451-499
Place of publication: Singapore
Publishing house: World Scientific
ISSN: 0129-055X , 1793-6659
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item